# SDR TAMF20060046S

- Difficulty date: August 31, 2006
- Submitted: September 9, 2006
- Operation: Air carrier
- Aircraft: N770QT
- Make and model: Boeing 767-200
- Aircraft serial: 23802
- Aircraft time: 66,881 hours, 25,021 cycles
- System (JASC): 5247 · Auxiliary Power Unit (APU) Doors
- Part: Skin
- Condition: Dented
- Location: Bs 1865
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, C-CHECK FOUND A DENT OUT LIMITS AT APU ACCESS DOOR OUTER SKIN STA 1865 TO 1873 - LT.  DAMAGED AREA WAS CUT OUT AND INSPECTED BY NDT PROCEDURES, DOUBLER WAS FABRICATED AND INSTALLED IAW EWO 767 52-003 AND SRM 52-40-01 REPAIR 3. THIS REPAIR CONSTITUTES A MAJOR REPAIR.
